# SDR ASAA2021022434184

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 47,920 hours, 14,335 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8FN
- Condition: Failed
- Location: Wx Radar
- Part time: 11,100 hours, 3,407 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S RADAR IS INACCURATE.  DISPLAYS NON-EXISTENT HEAVY PRECIPITATION RETURNS.  CAPTAINS DISPLAY APPEARS NORMAL.  WITH F/O'S RADAR IN MANUAL, THE DISPLAY APPEARED TO BE OPERATING NORMALLY.  GROUNDED - YES.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL, OPS NML REF B737-800 AMM 34-43-91-400-801.  ACCOMPLISHED WEATHER RADAR OPERATIONAL TEST, OPS NML REF AMM 34-43-00-710-802-001.
